| Model Number |
MMT-551NAS |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hypoglycemia (1912); Seizures (2063); Shock, Insulin (2264); Coma (2417)
| Date of Event |
07/10/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer¿s mother reported via phone call that they were hospitalized due to low blood glucose level on (b)(6) 2016.Customer¿s blood glucose level was 35 mg/dl.Customer had seizure when customer did not woke up due to low blood glucose level.Customer was treated in the emergency medical services for low blood glucose level.Customer did not alleged that the insulin pump was over delivering.Customer had brittle diabetic and that event caused low blood glucose level.Customer was unable to confirm that the drive support cap was damaged or not as the insulin pump was lost.Customer was declined to troubleshooting.The insulin pump will not be returned for analysis.